Alert archive / Wyoming / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 68, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 17, 2013, 1:47 PM MDT for Albany County, Laramie County, Wyoming. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2013, 1:47 PM MDT (19:47 UTC)
- Expired
- Jun 17, 2013, 2:30 PM MDT
- In force
- 43 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Albany County, WY, Laramie County, WY
The radar
The Cheyenne radar (KCYS), 38 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 7.8 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2430 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -29 m²/s²
- 0-3 km storm-relative helicity
- -12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
939
WUUS55 KCYS 171947 CCA
SVRCYS
WYC001-021-172030-
/O.NEW.KCYS.SV.W.0068.130617T1947Z-130617T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED...CORRECTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
147 PM MDT MON JUN 17 2013
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ALBANY COUNTY IN SOUTHEAST WYOMING...
WEST CENTRAL LARAMIE COUNTY IN SOUTHEAST WYOMING...
* UNTIL 230 PM MDT
* AT 143 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES WEST OF
LARAMIE...AND MOVING EAST AT 25 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...PUBLIC.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...VEDAUWOO AND THE INTERSTATE 80 SUMMIT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4129 10498 4103 10513 4112 10564 4138 10555
TIME...MOT...LOC 1945Z 294DEG 25KT 4128 10572
HAIL...1.50IN
WIND...60MPH
$$
MSW1 follow-up statement
179 WWUS55 KCYS 172003 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 203 PM MDT MON JUN 17 2013 WYC001-021-172013- /O.CAN.KCYS.SV.W.0068.000000T0000Z-130617T2030Z/ ALBANY WY-LARAMIE WY- 203 PM MDT MON JUN 17 2013 ...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL LARAMIE AND SOUTHEASTERN ALBANY COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. LAT...LON 4129 10498 4103 10513 4112 10564 4138 10555 TIME...MOT...LOC 2003Z 294DEG 25KT 4123 10557 $$ MSW
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 11:20 AM MDT, 2 hours 27 minutes earlier.
Area forecast discussion, Jun 17, 11:20 AM MDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 1120 AM MDT MON JUN 17 2013 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 430 AM MDT MON JUN 17 2013 THE GOES WATER VAPOR IMAGERY LOOP SHOWED A UPPER RIDGE AXIS FROM THE TEXAS BIG BEND TO WESTERN MONTANA. A POTENT SHORTWAVE WAS PROVIDING LARGE SCALE LIFT FOR A MESOSCALE CONVECTIVE SYSTEM PROPAGATING SOUTHEAST ACROSS THE SOUTHERN PLAINS. A WEAKER WAVE WAS MOVING EAST-SOUTHEAST THROUGH EASTERN WYOMING AND WESTERN SOUTH DAKOTA. CONVECTION ASSOCIATED WITH THIS WAVE HAS HAD A HISTORY OF PRODUCING LOCALLY HEAVY RAINFALL. RADAR ESTIMATES OF TWO TO FOUR INCHES WERE OBSERVED OVER NORTHWEST CONVERSE COUNTY SINCE MIDNIGHT. THE SHOWERS AND TSTORMS WILL CONTINUE TO PROGRESS EAST-SOUTHEAST INTO THE NORTHERN NEBRASKA PANHANDLE THROUGH EARLY MORNING. ELSEWHERE...IT WAS DRY WITH MOSTLY CLEAR SKIES AND TEMPERATURES IN THE 40S AND 50S. THE LATEST SHORT RANGE MODEL GUIDANCE INDICATES THAT THE UPPER RIDGE TO THE WEST WILL GET NUDGED EASTWARD DURING THE NEXT 24 HOURS AS THE CLOSED LOW OFFSHORE THE PACIFIC NORTHWEST MOVES INLAND. THE RIDGE WILL BE SITUATED ALONG THE FRONT RANGE TONIGHT AND HIGH PLAINS ON TUESDAY. THE SHORTWAVE RESPONSIBLE FOR THIS MORNING'S CONVECTION WILL MOVE SOUTHEAST INTO CENTRAL NEBRASKA THIS AFTERNOON. THE NEXT SHORTWAVE TO AFFECT THE REGION MOVES THROUGH THIS EVENING. SIMILAR TO YESTERDAY...CONVECTION WILL FORM OVER THE HIGHER TERRAIN AND INCREASE IN COVERAGE AND INTENSITY WHEN ENCOUNTERING THE MOIST AND UNSTABLE AIR MASS EAST OF THE LARAMIE RANGE WHERE SBCAPES OF 1500-2000 J/KG ARE FORECAST. LARGE SCALE SHEAR OF 40 TO 50 KT IN STRONG UPSLOPE FLOW REGIME WILL SET THE STAGE FOR STRONG TO SEVERE TSTORMS OVER THE SOUTHEAST WYOMING PLAINS AND SOUTHERN NEBRASKA PANHANDLE FROM MID AFTERNOON THROUGH MID EVENING....AS INDICATED BY THE SPC DAY1 OUTLOOK. THE MAIN THREATS WITH THESE STORMS WILL BE DAMAGING WINDS AND LARGE HAIL. AN ISOLATED TORNADO OR TWO CANNOT BE RULED OUT AS WELL. THE SHOWERS AND TSTORMS WILL COME TO AN END FOR ALL BUT THE SOUTHEAST PANHANDLE ZONES LATER THIS EVENING. TUESDAY WILL BE SIMILAR TO TODAY WITH REGARD TO DIURNAL TSTORM COVERAGE...HOWEVER THE SEVERE THREAT WILL BE MINIMAL WITH THE MID/UPPER LEVEL RIDGE OVER THE HIGH PLAINS. THIS WILL LIMIT TSTORM COVERAGE AND DEEP LAYER SHEAR AS WINDS WILL BE LIGHTER. HIGH TEMPERATURES TODAY WILL BE WARMER OVER LOWER ELEVATIONS OF CARBON COUNTY WHERE 700MB TEMPERATURES WARM TO 12 TO 14C. ELSEWHERE... 700MB TEMPERATURES WILL RANGE BETWEEN 8 AND 11C...WHICH WILL YIELD SEASONAL TEMPERATURES IN THE 70S TO LOWER 80S. LOW TEMPERATURES TONIGHT WILL BE IN THE 40S AND 50S. HIGH TEMPERATURES TUESDAY WILL AVERAGE ABOUT 5 DEGREES WARMER WITH 700MB TEMPERATURES FROM 11 TO 15C. .LONG TERM...(TUESDAY THROUGH SUNDAY) ISSUED AT 500 AM MDT MON JUN 17 2013 A FAIRLY ACTIVE PATTERN WILL CONTINUE THROUGH THE LONG TERM PERIOD AS AN UPPER LOW SLOWLY MOVES ACROSS THE PAC NW AND KEEPS THE ROCKIES IN AN ENERGETIC SOUTHWEST FLOW PATTERN. THE THERMAL RIDGE WILL BE OVERHEAD ON WEDNESDAY WHICH WILL KEEP TEMPERATURES IN THE 80S AND 90S. VERY WARM TEMPS ALOFT AS WELL WILL CAP THE ENVIRONMENT FOR MUCH OF THE DAY...BUT AN APPROACHING SHORTWAVE AND DIFFLUENT FLOW REGION OF THE UPPER JET COULD TRIGGER STORMS IN THE LATE AFTERNOON AND EVENING ALONG THE DRYLINE WHICH LOOKS TO SET UP ALONG THE WY/NE BORDER. A FEW STORMS COULD ALSO FORM OFF THE MOUNTAINS ALTHOUGH MOISTURE MAY BE LIMITED ENOUGH TO KEEP ONLY DRY AND BREEZY CONDITIONS HERE. STRONG MOISTURE ADVECTION ACROSS THE EASTERN PLAINS AHEAD OF THE WAVE WILL INCREASE CAPE VALUES TO AROUND 3000 J/KG IN THE PANHANDLE...ALTHOUGH AGAIN THE CAP WILL LIMIT COVERAGE AND INTENSITY OF STORMS AT FIRST. TIMING OF THE STRONGEST FORCING LOOKS TO COINCIDE WITH THE LLVL JET FORMATION...AND WITH AROUND 2500 J/KG OF CAPE TO PERSIST IN THE PANHANDLE...LIKELY WILL SEE CONVECTION INTENSIFY IN THIS AREA LATE EVENING AND CONTINUE EASTWARD OVERNIGHT. SOME STORMS COULD BE STRONG AT TIMES DUE TO THE HIGH POTENTIAL INSTABILITY STILL IN PLACE AS THE WAVE MOVES ACROSS THE FORECAST AREA OVERNIGHT. THE DRYLINE WILL PUSH TO THE EAST ON THURSDAY SO CONVECTION SHOULD BE LIMITED TO THE FAR EASTERN ZONES IN THE LATE AFTERNOON AND EVENING. A DEVELOPING SFC LOW OVER THE CENTRAL PLAINS WILL DRAG A FRONT SOUTH ACROSS THE EASTERN PLAINS ON FRIDAY WITH A BROADER COVERAGE OF SHOWERS AND STORMS DEVELOPING ALONG THIS FRONTAL CONVERGENCE BOUNDARY. THE MAIN UPPER WAVE OVER THE PAC NW WILL FINALLY BEGIN TO MOVE OVER THE NORTHERN ROCKIES ON SATURDAY WITH A DEEPER FETCH OF MID AND UPPER LEVEL MOISTURE MOVING OVER THE FORECAST AREA FOR SATURDAY AND SUNDAY. WILL MAINTAIN CHANCES FOR SHOWERS AND THUNDERSTORMS MAINLY ACROSS THE EASTERLY PLAINS THROUGH THIS TIME ALTHOUGH CANNOT RULE OUT A FEW STORMS DEVELOPING OVER THE HIGH TERRAIN AS WELL WITHIN THE DEEPER MOISTURE PLUME. TEMPERATURES WILL REMAIN VERY WARM THROUGH THE PERIOD...WITH VERY DRY AND BREEZY CONDITIONS PERSISTING FOR AREAS WEST OF THE LARAMIE RANGE WHICH WILL MAINTAIN ELEVATED FIRE WEATHER CONCERNS. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY MORNING) ISSUED AT 1115 AM MDT MON JUN 17 2013 STRATUS STARTING TO BREAK UP LATE THIS MORNING WITH VISIBLE SATELLITE IMAGERY SHOWING A RAPID EROSION OF STRATUS BLANKET NEAR CHEYENNE. THIS WILL SET THE STAGE FOR CONVECTION LATER THIS AFTERNOON. STARTING TO GET SOME CONVECTION DEVELOPING JUST SOUTH OF KCDR WITH A MOVEMENT TO THE SOUTHEAST AT 20 TO 30 MPH ON THE CELLS. THINK THAT THIS STORM WILL PASS NORTH OF KAIA IN THE NEXT 30 TO 45 MINUTES. SEVERE THUNDERSTORMS STILL LOOK POSSIBLE AFTER THE 20-21Z TIMEFRAME FOR AIRPORTS EAST OF THE LARAMIE RANGE. LARGE HAIL AND DAMAGING WINDS THE HAZARDS. && .FIRE WEATHER... ISSUED AT 307 AM MDT MON JUN 17 2013 AN UPPER RIDGE OF HIGH PRESSURE TO THE WEST WILL SLOWLY MOVE EAST ACROSS THE FRONT RANGE AND HIGH PLAINS THROUGH TUESDAY. WEAK DISTURBANCES ALOFT WILL INTERACT WITH THE MOIST AND UNSTABLE AIR MASS OVER THE EASTERN PLAINS AND WESTERN PANHANDLE THE NEXT FEW DAYS. ISOLATED TO SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER THE LARAMIE RANGE AND INTENSIFY AS THEY MOVE TO THE EAST. LOCALLY HEAVY RAINFALL...HAIL AND GUSTY WINDS WILL BE POSSIBLE WITH THE STRONGER STORMS. ISOLATED GUSTY THUNDERSTORMS PRODUCING LITTLE RAINFALL ARE EXPECTED FOR AREAS WEST OF THE LARAMIE RANGE WHERE RELATIVE HUMIDITIES WILL BE LOW. SEASONAL TEMPERATURES WILL GRADUALLY WARM TO ABOVE NORMAL BY MID WEEK AS THE RIDGE MOVES INTO THE GREAT PLAINS. FOR THE LATTER HALF OF THE WEEK...IT WILL BE DRIER FOR SOUTHEAST WYOMING...WHILE ISOLATED LATE DAY THUNDERSTORMS WILL BE POSSIBLE FOR THE WESTERN NEBRASKA PANHANDLE. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...JAMSKI LONG TERM...MAZUR AVIATION...CLAYCOMB FIRE WEATHER...JAMSKI
Hazardous weather outlook, Jun 17, 10:45 AM MDT, 3 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1045 AM MDT MON JUN 17 2013 NEZ002-095-WYZ101>105-109>116-181200- DAWES-NORTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-NORTH LARAMIE RANGE- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- SOUTH LARAMIE RANGE- 1045 AM MDT MON JUN 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT WIDELY SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND LINGER THROUGH EARLY THIS EVENING. A FEW STRONG STORMS WITH WIND GUSTS TO 50 MPH AND SMALL HAIL WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS MAINLY OVER THE MOUNTAINS TUESDAY AFTERNOON AND EVENING. SOME OF THE STORMS MAY BE STRONG WITH SMALL HAIL AND GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ003-019>021-054-055-096-WYZ106>108-117>119-181200- BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- SOUTH SIOUX-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1045 AM MDT MON JUN 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP OVER SOUTHEAST WYOMING THIS AFTERNOON AND MOVE EAST INTO THE SOUTHERN PANHANDLE BY THIS EVENING. SOME OF THE STORMS WILL BE STRONG TO SEVERE WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS. AN ISOLATED BRIEF TORNADO OR TWO CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS TUESDAY AFTERNOON AND EVENING. SOME OF THE STORMS MAY BE STRONG WITH SMALL HAIL AND GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BY LATE THIS AFTERNOON THROUGH EARLY THIS EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Special weather statement, Jun 17, 11:57 AM MDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1157 AM MDT MON JUN 17 2013
NEZ002-003-171845-
BOX BUTTE NE-DAWES NE-
1157 AM MDT MON JUN 17 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DAWES AND
NORTHEASTERN BOX BUTTE COUNTIES UNTIL 1245 PM MDT...
AT 1153 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR BOX BUTTE CAMPGROUND...OR 27 MILES SOUTH
OF CHADRON...MOVING SOUTHEAST AT 30 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
WILD HORSE BUTTE...
&&
LAT...LON 4219 10273 4243 10322 4254 10311 4247 10276
4245 10275
TIME...MOT...LOC 1757Z 299DEG 25KT 4244 10309
RELocal storm report, Jun 17, 1:41 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
141 PM MDT MON JUN 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM HAIL 2 WSW LARAMIE 41.30N 105.62W
06/17/2013 M1.50 INCH ALBANY WY CO-OP OBSERVER
&&
BCHAPMANThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 8:06 PM MDT | Special Weather Statement | CYS | Platte | 54 min |
| Jun 16, 8:17 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Platte | 43 min |
| Jun 16, 8:44 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Platte | 61 min |
| Jun 16, 9:56 PM MDT | Special Weather Statement | CYS | Niobrara | 64 min |
| Jun 17, 1:03 AM MDT | Areal Flood Advisory | CYS | Converse | 3 hr |
| Jun 17, 3:15 AM MDT | Special Weather Statement | CYS | Niobrara | 60 min |
| Jun 17, 4:09 AM MDT | Special Weather Statement | CYS | Niobrara | 66 min |
| Jun 17, 4:15 AM MDT | Severe Thunderstorm Warning | CYS | Niobrara | 45 min |
| Jun 17, 1:46 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Laramie | 44 min |
| Jun 17, 2:15 PM MDT | Special Weather Statement | CYS | Albany | 45 min |
| Jun 17, 2:21 PM MDT | Special Weather Statement | CYS | Laramie | 39 min |
| Jun 17, 2:32 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 43 min |
| Jun 17, 3:01 PM MDT | Special Weather Statement | CYS | Platte | 44 min |
| Jun 17, 3:11 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 49 min |
| Jun 17, 3:12 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 48 min |
| Jun 17, 3:37 PM MDT | Special Weather Statement | CYS | Platte | 53 min |
| Jun 17, 4:06 PM MDT | Special Weather Statement | CYS | Converse | 54 min |
| Jun 17, 4:24 PM MDT | Special Weather Statement | CYS | Converse | 51 min |
| Jun 17, 4:45 PM MDT | Severe Thunderstorm Warning | CYS | Goshen | 45 min |
| Jun 17, 5:03 PM MDT | Special Weather Statement | CYS | Albany | 42 min |
| Jun 17, 5:04 PM MDT | Special Weather Statement | CYS | Converse | 41 min |
| Jun 17, 5:09 PM MDT | Special Weather Statement | CYS | Converse | 51 min |
| Jun 17, 5:39 PM MDT | Special Weather Statement | CYS | Converse | 51 min |
| Jun 17, 5:52 PM MDT | Severe Thunderstorm Warning | CYS | Converse | 38 min |
| Jun 17, 5:57 PM MDT | Special Weather Statement | CYS | Albany | 48 min |
| Jun 17, 5:59 PM MDT | Special Weather Statement | CYS | Converse | 46 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.